# SDR DL757020632

- Difficulty date: June 7, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- Aircraft time: 51,958 hours, 26,433 cycles
- Engine: Pwa PW2037
- Engine time: 41,514 hours, 20,702 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716524
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 41,514 hours, 20,702 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AT 10,000 FEET RT ENG SURGED, EGT WENT TO 678, A/C PITCHED LEFT.  C/W ENG SURGE CK LIST, PER F/A SPARKS STILL COMING FROM RT ENG.  C/W RT ENG SHUTDOWN.  REPLACED NR 2 ENGINE.
